# SDR F3LA00039

- Difficulty date: April 8, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CORROSION FLOOR SUPPORT AT BS 925, BL 8L.  MAINTENANCE INSTALLED REPLACEMENT FLOOR SUPPORTS AT BS 907 - BS 927, LBL 8, PER SRM 51-30-2.  (M)
